# SDR 2005UALA00149

- Difficulty date: February 13, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE NEAR BELLY SKIN CENTERLINE AT BS 1420 (EXTERIOR).  SKIN DOUBLER REPAIRS AND STRINGER REPAIRS WERE ACCOMPLISHED.
